# SDR EIA2008049

- Difficulty date: September 13, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 1954
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR W/N FWD WALL LOWER IB EDGE HAS CORROSION, ANGLE HOLDING STEAL HAS 100 PERCENT MATERIAL LOSS. WEB CORRODED AT BS 1253 LBL 16- LBL 46. WEB REPAIRED IAW SUPPLEMENTAL WORKSHEET.  CORRODED SEAL RETAINER REPLACED SRM 51-30-42 REF NRC NR 112 AND SUPPLEMENTAL WORKSHEET.  (K)
